Constrained stabilization problems for discrete-time linear plants


Saberi, Ali and Shi, Guoyong and Stoorvogel, Anton A. and Han, Jian (2004) Constrained stabilization problems for discrete-time linear plants. International Journal of Robust and Nonlinear Control, 14 (5). pp. 435-461. ISSN 1049-8923

[img] PDF
Restricted to UT campus only
: Request a copy
Abstract:In this paper we study discrete-time linear systems with full or partial constraints on both input and state. It is shown that the solvability conditions of stabilization problems are closely related to important concepts, such as the right-invertibility of the constraints, the location of constraint invariant zeros and the order of constraint infinite zeros. The main results show that for right-invertible constraints the order of constrained infinite zeros cannot be greater than one in order to achieve global or semi-global stabilization. This is in contrast to the continuous-time case. Controllers for both state feedback and measurement feedback are constructed in detail. Issues regarding non-right invertible constraints are discussed as well.
Item Type:Article
Copyright:© 2004 Wiley
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:
Official URL:
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page